DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4795

Title: NONUNIVERSAL NEUTRAL CURRENTS OF NU-E AND NU-MU
Authors: DASS, GV
SARMA, KVL
Issue Date: 1983
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW D, 28(1), 49-56
URI: http://dx.doi.org/10.1103/PhysRevD.28.49
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4795
http://hdl.handle.net/10054/4795
ISSN: 0556-2821
Appears in Collections:Article

Files in This Item:

File SizeFormat
425.pdf305.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback